| Catalog Number |
33650015 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Osteolysis (2377)
| Date of Event |
09/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the ankle joint replacement.The report details analysis provided for revision procedures performed between 2024 to 2025.During the review of the report, it was identified that on (b)(6) 2025 a patient required revision surgery due to aseptic loosening - tibial component, aseptic loosening - talar component and periprosthetic fracture, which was not previously reported to the manufacturer.
Event or Problem Description
Additional Manufacturer Narrative